# SDR USAA2009072291898

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 36,047 hours, 14,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 321 - LAS - ORD - EMERGENCY LIGHTS - FLOOR LEVEL RED EMERGENCY LIGHT AT ROW 8 LEFT SIDE INOPERATIVE.  FOUND WIRE BROKEN FROM CONNECTOR UNDER SEAT ASSEMBLY.  COMPLIED WITH TEMPORARY REPAIR TO EMERGENCY LIGHT BROKEN WIRE.  REINSPECTION WEEKLY AND FINAL REPAIR NO LATER THAN AUGUST 3, 2009.  ***SUPPLEMENTAL***  WILL SUBMIT FINAL REPAIR INFORMATION UPON RECEIPT.
